# SDR CGO2002F00002

- Difficulty date: September 11, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- System (JASC): 2150 · Cabin Cooling System
- Part: Plate
- Part number: 11791006013
- Condition: Failed
- Location: A/C Compressor
- Part time: 3,035 hours
- Component: Compressor, Raythn
- Component part number: 11791005621
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FREON AIR CONDITIONING SYSTEM TROUBLESHOOTING, FOUND COMPRESSOR FAILED.  UPON REMOVAL OF OLD UNIT FOR REPLACEMENT, FOUND PIVOT PLATE CRACKED COMPLETELY THROUGH.
